Per citar aquest document:
Optimality of embeddings of Bessel-potential-type spaces into generalized Hölder spaces

Data: 2005
Resum: We establish the sharpness of embedding theorems for Bessel-potential spaces modelled upon Lorentz-Karamata spaces and we prove the non compactness of such embeddings. Target spaces in our embeddings are generalized Hölder spaces. As consequences of our results, we get continuous envelopes of Bessel-potential spaces modelled upon Lorentz-Karamata spaces.
Drets: Tots els drets reservats.
Llengua: Anglès.
Document: Article ; recerca ; article ; publishedVersion
Publicat a: Publicacions Matemàtiques, V. 49 n. 2 (2005) p. 297-327, ISSN 0214-1493

Adreça original:
DOI: 10.5565/PUBLMAT_49205_03
DOI: 10.5565/128379

31 p, 229.0 KB

El registre apareix a les col·leccions:
Articles > Articles publicats > Publicacions matemàtiques
Articles > Articles de recerca

 Registre creat el 2006-05-09, darrera modificació el 2017-10-28

   Favorit i Compartir